# SDR ASOA200801391

- Difficulty date: October 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 9,133 hours, 6,145 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH EMERGENCY LIGHTS SW IN ON POSITION LIGHTS COME ON THEN FADE WITHIN 15-20 SECONDS.  FLT 5083 DEL 136 MINS.  FLT 4926,4927 CX.
